skin-hair-icon

Pigmentation,acne scars

I have used retin a on my cheeks for 4 days and now it's been 14 days my cheeks have got some brown patches. And i have also got some acnes. Help me with this doctor, how to deal with it? And it looks like a burn although I haven't steeped out of my house even a single day and still i have got these brown patches which is looking like hyperpigmentation.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Pigmentation,acne scars

doctor profile image
Himanshu Gupta Ghaziabad | Dermatologist
Answered
You have got burn with Retino A. Stop this cream immediately and consult a dermatologist near you. You can consult me online through Practo direct by sending picture of the affected area after payment of online consultation. You may also consult me in person @ SkinKONNECT, C - 43 /1,Jhilmil colony, Delhi 95.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Retin- A is topical retinoid which works excellent in situations where it is needed. Sometimes it may cause redness and burning if you are using it in a wrong way or your skin is sensitive. Acne needs proper understanding or you will keep having relapses, which is undesirable.
Next Steps
Meet a dermatologist experienced in treating acne comprehensively.
Health Tips
Discontinue the suspected tube temporarily and re-start after seeing a dermatologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO